JEDNOSTKA NAUKOWA KATEGORII A+

Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

New results on projection algorithms for solving systems of general variational inequalities

Tom 53 / 2026

Ayache Benhadid Applicationes Mathematicae 53 (2026), 151-160 MSC: Primary 47J20; Secondary 46E20, 54A20 DOI: 10.4064/am2563-10-2025 Opublikowany online: 26 February 2026

Streszczenie

In [Croatian Oper. Res. Rev. 13 (2022), 131–135], it was shown that the Lipschitz continuity condition with respect to the first and/or second variable has been misapplied in prior literature on systems of variational inequalities. This paper corrects errors in previous work by M. A. Noor and K. I. Noor by introducing a new iterative method.

Autorzy

  • Ayache BenhadidDepartment of Mathematics
    Faculty of Mathematics and Computer Science
    Batna 2 University
    Batna 05078, Algeria
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek